# SDR SIMA2184

- Difficulty date: August 5, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210172B
- Part serial: 2163576
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

BGR - FLT 4502 - ON TAKEOFF ROLL, LEFT PROP RPM DID NOT GO ABOVE 1100 RPM.  TAKEOFF WAS ABORTED.  AFTER ABORT, LEFT TORQUE WENT TO 80 PERCENT WITH AUTO IGNITION UNCOMMANDED WHILE IN GROUND IDLE.  MAINTENANCE REMOVED AND REPLACED OVERSPEED GOVERNOR IAW SAAB MM.  OPERATIONAL AND LEAK CHECK WERE SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
